# SDR UIEA2023082500797

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 115,174 hours, 20,687 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Unknown
- Part number: 90080001001
- Part serial: NXE11904
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

BOTH ATC FAILED IN FLIGHT. UNABLE TO ENTER MEXICAN AIRSPACE. DIVERTED TO LAX. ENTERED ON LP 1769776 ITEMS 2 & 3( LOGBOOK PAGE 1769776 ITEM 2 (ATC-LEFT) R/R  LH ATC IAW AMM- 34-53-02. OPS CHECK GOOD.  /  LOGBOOK PAGE 1769776 ITEM 3 (ATC-RIGHT) PERFORMED RH ATC GROUND TEST IAW AMM-34-53-02, MSG CLEARED )
